# SDR ASOA20130901217

- Difficulty date: September 1, 2013
- Submitted: September 1, 2013
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 31,899 hours, 24,853 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 10 CRACKED UNDER LT DV WINDOW CUTOUT.  MX R & R FRAME 10 CHANNEL UNDER LT DV WINDOW CUTOUT SIDE IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
